On the generalized solvability of elliptic equations with discontinuous nonlinearities
Differencialʹnye uravneniâ, Tome 30 (1994) no. 10, pp. 1806-1813
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_10_a18,
author = {U. Raitums and A. B. Tsibulis},
title = {On the generalized solvability of elliptic equations with discontinuous nonlinearities},
journal = {Differencialʹnye uravneni\^a},
pages = {1806--1813},
year = {1994},
volume = {30},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_10_a18/}
}
TY - JOUR AU - U. Raitums AU - A. B. Tsibulis TI - On the generalized solvability of elliptic equations with discontinuous nonlinearities JO - Differencialʹnye uravneniâ PY - 1994 SP - 1806 EP - 1813 VL - 30 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1994_30_10_a18/ LA - ru ID - DE_1994_30_10_a18 ER -
U. Raitums; A. B. Tsibulis. On the generalized solvability of elliptic equations with discontinuous nonlinearities. Differencialʹnye uravneniâ, Tome 30 (1994) no. 10, pp. 1806-1813. http://geodesic.mathdoc.fr/item/DE_1994_30_10_a18/